Online Doctor Chat
Public Forum Questions
Premium Questions (73)
Online Doctor Chat (50) - Clostridium difficile
User : I have been noticing that my stool has changed to a tan color and there are white pieces that look solid now in the stool. It started about a week ago and was wondering what could be causing this. It does not hurt to go to the bathroom and...
Doctor : hi
Doctor : how can i help you
User : My partner has severe diarrhea and sickness this has lasted since monday night and is not getting any better?
Doctor : ok
Doctor : How many times in a day does he pass his stools
User : about 20...
User : I have acute gastroenteritis...was admitted to hospital and taken antibiotics. Problem seems to reappear within 3 days of discharge.
Doctor : Hi
How can i help you?
User : Hi
User : i have problem of acute...
User : hello
User : Hi I have a question about oral or dental abscess
Doctor : Ok, please proceed
User : if an abscess has gotten bad enough to were someone is running a low grade fever, has diareah and nausiea, does that mean they need to be...
User : hello
Doctor : Hi
How can I help you?
User : my son is 5 months and has had constant diarrhea for a week
User : been doctors 3times and hes not getting better
Doctor : Ok
How are the...
Public Forum (207) - Clostridium difficile
I was diagnosed with C-Diff last Friday. I had dehydrated and was put in the hospital. I have been on Metronidazold, 250 mg - 3/day for 10 days.I am concerned that the dosage is not enough after reading information online. I wasn t given any information on what to eat, but told that I can eat anything. I have been eating very little with no...
Recently I started taking an antibiotic to clear up an infection known as C-Diff, I ve been taking the medication for 1 week now. Three days ago I noticed that my anal and vaginal area was a little sore . Now, it s not just sore the labia on the left side is swollen and hanging past the outer lips and very uncomfortable. What can I do to...
I have a large red blister-like sore - not running or pusy, the itch is constant and there appear to be similar sites developing on my other leg and torso , I am male 80 years of age. Right now I am on anti-biotic treatment 3rd of 7, and he has given me a lotion to apply after the anti-biotic treatment. But what do I have?
DR. ROHIT BATRA ...Hello,please help me,i been fighting acne problem for 4 years,my self-confidence put me in the deepest part of the world...what would be the safest and effective meds for me..i ve taken past years antibiotics ,accutane and many other but they seem all failed..they may cure for months but come back after a while..please....help me
Ive been told i need a mastoid surgery to remove the infection but i dont think the infection is there any more as my hearing us fine what shall i do
I have abrasions on both sides between the cheeks of my buttocks above my anus . This was due to a bout of diarrhea and I wiped too aggressively (and I am 67). I have been using antibiotic ointment for several days. What would you recommend?
Hi. I have had nausea , no appetite , and what seems to be cream colored plastic string like things, only an inch or so long, in my stool . Stool has been a combination of soft and regular. Cannot think of anything I have eating that would have something looking like this in it..but i did eat at a restaurant sunday night and I have noticed it...
I WAS IN THE HOSPITAL LIKE 2 MONTHS AGO FOR A COLON INFECTION. BEFORE THEY RELEASED ME FROM THE HOSPITAL THEY DID A STOOL CHECK AND SAID EVERYTHING WAS FINE. I MONTH AFTER THEY CALL MY JOB AND TELL ME THAT I HAD A PARASITE BUT THAT IT WAS NORMAL TO GET THAT IF I HAD GOTTEN INTO A POOL THIS SUMMER ( WHICH I HAD) SO I WASN T WORRIED. NOW FROM THEN...
Antibiotic to Use for Infested Sebacious Cyst , post surgery , for C-Diff patient My sister has C-Diff, and she needs an antibiotic treatment for her sebacious cyst that has become infested since surgery. What would you recomment that she use?
Ive had diarrhea for 4+ days now. Just recently it turned to water with lotsof cramping. I had a molar pulled 6 days ago. Was given keflex 6 days before the procedure and for 3 days after. I m notsure if it is a combination of the antibiotic and the soft diet I m on. Last night I ate solid forthwith 1st time seemed to make it worse I had...